# SDR USAASB97208

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: Nr 1
- Part time: 24,915 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - FLT 1514 - EN ROUTE, CREW NOTICED AN ELECTRICAL SMOKE ODOR IN COCKPIT.  THE PROBLEM WAS ISOLATED TO A GENERATOR CONTROL UNIT AND THE CIRCUIT BREAKER WAS PULLED.  THE FLIGHT CONTINUED TO CLT WITHOUT FURTHER INCIDENT.  AS A PRECAUTIONARY MEASURE, AN EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MTC REPLACED THE NR 1 GENERATOR CONTROL UNIT.  RAN THE ENGINES AND OPS CHECK OF THE GCU'S WAS GOOD PER MM 24-21-81, PAGE 401. (X)
